Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am smoker. Feeling persistent fluttering in left lower abdomen. On medication. Specific treatment?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
I have a persistent fluttering in my left lower abdomen. No pain. No change in bowel or bladder habits. I am age 65. I smoke 8 cigarettes a day but otherwise have a healthy lifestyle. I am on Corgard ( to block Migraines), Clonopin 1x a day, Prempro and Simvastitin.
Posted Fri, 31 Aug 2012 in Smoking and Alcohol Addiction
 
 
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later
Hi

Your symptoms are suggestive of non specific abdominal pain

Yet it would help me suggest a specific treatment if you can provide some information about your dietary and bowel habits

Awaiting for the same
Wishing you a healthy life ahead
Above answer was peer-reviewed by
 
Follow-up: I am smoker. Feeling persistent fluttering in left lower abdomen. On medication. Specific treatment? 12 hours later
There is no pain at all. Just the flutter.
I have regular bowel habits. No change in that.
I eat a regular diet - quite healthy actually.
 
 
Answered by Dr. Ajit Naniksingh Kukreja 14 hours later
Hi

Thanks for the information

Do you mean to say it is in the abdominal wall

And there are no other symptoms apart from flutter ?

If it in the wall you need to take a muscle relaxant

If it is within it is hyperperistalsis and usually secondary to some gastrointesinal infection

A probiotic would be better to start with instead of antibiotics

Hope this helps
Am available for followup queires
Wishing you a healthy life ahead
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor